Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Fields of extremals in space


Authors: Gilbert Ames Bliss and Max Mason
Journal: Trans. Amer. Math. Soc. 11 (1910), 325-340
MSC: Primary 49K05
MathSciNet review: 1500866
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49K05

Retrieve articles in all journals with MSC: 49K05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1910-1500866-5
Article copyright: © Copyright 1910 American Mathematical Society